EconPapers    
Economics at your fingertips  
 

Characterization of the Optimal Solution of the Convex Generalized Nonlinear Transportation Problem

Stefan M. Stefanov ()
Additional contact information
Stefan M. Stefanov: South-West University Neofit Rilski

Chapter Chapter 17 in Separable Optimization, 2021, pp 291-299 from Springer

Abstract: Abstract Convex generalized nonlinear transportation problem and convex generalized nonlinear transportation problem with bounds on the variables are considered in this chapter. A necessary and sufficient optimality condition (characterization theorem) for a feasible solution to be an optimal solution to each of these problems is formulated and proved.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-78401-0_17

Ordering information: This item can be ordered from
http://www.springer.com/9783030784010

DOI: 10.1007/978-3-030-78401-0_17

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-78401-0_17